# SDR SWAA2022030127009

- Difficulty date: December 20, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 42,875 hours, 27,608 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB SEAL RETAINER BRACKET IS CRACKED AT LOWER FASTENER HOLE AT LEFT WING FIXED TE PANEL JUST AFT OF THE PYLON. MARKED / REMOVED AND REPLACED BULB SEAL RETAINER BRACKET AT LWR LEFT WING FIXED T/E PANEL AFT OF PYLON. IAW SOPM 20-50-01 AND SRM 51-40-02-0G-0 84036U 31DEC18
